Scientific Publications

2000200120022003200420052006200720082009
20102011201220132014201520162017all

2017

Accepted Publications

G. Gantner, A. Haberl, D. Praetorius, B. Stiftner: Rate optimal adaptive FEM with inexact solver for nonlinear operators, accepted for publication in IMA Journal of Numerical Analysis (2017). [abstract] [www]

D. Praetorius, M. Ruggeri, B. Stiftner: Convergence of an implicit-explicit midpoint scheme for computational micromagnetics, accepted for publication in Computers & Mathematics with Applications (2017). [abstract]

Articles

M. Aurada, M. Feischl, T. Führer, M. Karkulik, J. Melenk, D. Praetorius: Local inverse estimates for non-local boundary integral operators, Mathematics of Computation, 86 (2017), 2651-2686. [abstract] [www] [preprint]

A. Bespalov, A. Haberl, D. Praetorius: Adaptive FEM with coarse initial mesh guarantees optimal convergence rates for compactly perturbed elliptic problems, Computer Methods in Applied Mechanics and Engineering, 317 (2017), 318-340. [abstract] [www] [preprint]

C. Erath, D. Praetorius: Céa-type quasi-optimality and convergence rates for (adaptive) vertex-centered FVM, in: , Finite Volumes for Complex Applications VIII - Methods and Theoretical Aspects. FVCA 2017., Springer, Wien, 2017, ISBN: 978-3-319-57396-0, S. 215-223. [abstract] [www] [preprint]

M. Faustmann, J. Melenk, D. Praetorius: Existence of H-matrix approximants to the inverse of BEM matrices: the hyper-singular integral operator, IMA Journal of Numerical Analysis, 37 (2017), 1211-1244. [www]

M. Feischl, T. Führer, D. Praetorius, E. Stephan: Optimal additive Schwarz preconditioning for hypersingular integral equations on locally refined triangulations, Calcolo, 54 (2017), 367-399. [abstract] [www] [preprint]

M. Feischl, T. Führer, D. Praetorius, E. Stephan: Optimal preconditioning for the symmetric and non-symmetric coupling of adaptive finite elements and boundary elements, Numerical Methods for Partial Differential Equations, 33 (2017), 603-632. [abstract] [www] [preprint]

M. Feischl, G. Gantner, A. Haberl, D. Praetorius: Optimal convergence for adaptive IGA boundary element methods for weakly-singular integral equations, Numerische Mathematik, 136 (2017), 147-182. [abstract] [www] [preprint]

G. Gantner, D. Haberlik, D. Praetorius: Adaptive IGAFEM with optimal convergence rates: Hierarchical B-splines, Mathematical Models and Methods in Applied Sciences (M3AS), 27 (2017), 2631-2674. [abstract] [www] [preprint]

J. Melenk, D. Praetorius, B. Wohlmuth: Simultaneous quasi-optimal convergence rates in FEM-BEM coupling, Mathematical Methods in the Applied Sciences (M2AS), 40 (2017), 463-485. [www]

Preprints, Technical Reports

G. Hrkac, C. Pfeiler, D. Praetorius, M. Ruggeri, A. Segatti, B. Stiftner: Convergent tangent plane integrators for the simulation of chiral magnetic skyrmion dynamics, ASC Report 29/2017, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2017, ISBN 978-3-902627-10-0, S. 1-32. [abstract] [pdf]

G. Di Fratta, C. Pfeiler, D. Praetorius, M. Ruggeri, B. Stiftner: Linear second-order IMEX-type integrator for the (eddy current) Landau-Lifshitz-Gilbert equation, ASC Report 27/2017, Vienna University of Technology, Wien, 2017, ISBN 978-3-902627-10-0, S. 1-40. [abstract] [pdf]

C. Erath, D. Praetorius: Adaptive vertex-centered finite volume methods for general second-order linear elliptic PDEs, ASC Report 17/2017, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2017, ISBN 978-3-902627-10-0, S. 1-20. [abstract] [pdf]

T. Führer, D. Praetorius: A linear Uzawa-type solver for nonlinear transmission problems, ASC Report 06/2017, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2017, ISBN 978-3-902627-10-0, S. 1-28. [pdf]

G. Gantner, D. Haberlik, D. Praetorius: Adaptive IGAFEM with optimal convergence rates: Hierarchical B-splines, ASC Report 02/2017, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2017, ISBN 978-3-902627-10-0, S. 1-37. [abstract] [pdf] [published 2017]

C. Erath, D. Praetorius: Céa-type quasi-optimality and convergence rates for (adaptive) vertex-centered FVM, ASC Report 01/2017, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2017, ISBN 978-3-902627-10-0, S. 1-8. [abstract] [pdf] [published 2017]

Theses

F. Slanovc: Adaptive FEM für Probleme mit inhomogenen Dirichlet-Daten (Supervisor: D. Praetorius), Diploma thesis, Institute for Analysis and Scientific Computing, 2017, Examination: 21.06.2017. [abstract] [pdf]

G. Gantner: Optimal adaptivity for splines in finite and boundary element methods, Betreuer/in (nen) (Supervisor: D. Praetorius, D. Peterseim), Dissertation, Institute for Analysis and Scientific Computing, 2017, Rigorosum: 30.11.2017. [abstract] [pdf]